# SDR GTIA9700198

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Loose Rivets
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - REMOVE RIVETS, INSTALL HI-LOCKS IN REPAIR DOUBLER FS 937 BETWEEN LONGERONS 23L AND 24L.  REMOVED RIVETS IN REPAIR DOUBLER, INSTALLED HI-LOCKS IN DOUBLER PER EA 5330-97-006.  (X)
